I have been up all night searching the Internet my symtoms.
I have seen many doctors in the past year, i.e. Internal med, Rheumatologist, Pulmonologist, Endocrinologist, Opthamologists ENT, and will see yet another one on Monday. ~~sigh~~
For the past year, i have been regurgitaing food and bile. This will either start with a tickle in my throat or by a cough. It feels like things just do not go where they are suppose to be and are caught in this higher up area? Bending over can also
bring this clear somewhat thick fluid up. I also have heartburn
and constant belching and at times have difficulty with making the muscles in my throat to work correctly. I also have on and off upper right sided tolerable discomfort that also produces tolerable pain in the upper back area.
Pieces of the puzzle that I am trying to put together is what I would like to run past you.
In 1999, I put on 14 lbs. My stomach (upper) is very distended.
I was diagnosed with Hypothyroidism (Hashimoto's Thyroididts)but the TSH was coming down on its own prior to Synthroid Therapy. I was also diagnosed with severe dry eyes and had to have surgery for this in December, 1999. I was also diagnosed with mild dry mouth and cavities from possible the dry mouth or Acid.
I also have Dypnea (started 4 months ago) and the pulmonary doc
has me on an inhaler. My chest sounds are not up to par. Plain Chest film was good.
I got off all meds in August, i.e. Synthroid, Estradiol (post menopausal) in hopes this was the culprit.
In 1970, I had gallbladder surgery(little sand was on the path report)and a pyloroplasty/vagotomy that the surgeon "thought" was necessary to fix a small Hernia.
This surgery produced what is called the 'dumping syndrome'and severe diarreah that lasted 20 years. (75% better now).....This surgery also produced what is called a Sphinture of Oddi problem, (DX, 1980) where various meds can trigger a God Awful Spasm Like pain that could last for hours. (I stay clear away from these meds)
The 1970 Surgery also produced periods of Intense itching (no
rash) that seems to appear only in February and August of each year for the past 30 years, lasting for a month or so and then disappears till the next time. I have learned to live with this
as no one had a clue to this itching.
Last night I read up on Primary Bilary Chirrosis. If I had to take a 'novice' guess, I would say I very well could have this. They state, Dry eyes/mouth/itching/low thryoid/nausea, etc. etc.
This year I had ANA/Sjgroens/Lupus/RA/testing...All negative.
The only things that were elevated was the CardioLipin IGM Antibodies which was 16 (range 0-12) the Glucose was 123, Alpha Interferon was high, 121 (Range is less than 45) Glucose has always been in the 70 range previously.
I did not notice any Liver testing done except the SGOT/AST was normal (23) and the SGPT/ALT was very low (12). Strangely, my hubby had the same tests and his SGPT/ALT was also a 12.
There is something also called a BILT TOT whaich was normal.
No ALK was done.
My Cholesterol was very elevated (300)and this has always been in the 210 range.
I was wondering what blood tests would be indicative of PBC and can a person post gallbladder 30 years ago, get a stone again in one of the ducts causing my symptoms and Dypnea.
I had a hepatitis C and B done also by the GP last year. negative.
I aplogize for this length. I am at my wits end and hated to use the Search Engine but I want to get well and stay well. I am 58 years old and need long awaited answers.
Dear Mary, The case you decribed is very complex and I am reluctant to attempt to synthesize all the facts into a unifying illness. With regard to your specific questions
1) To diagnose PBC physicians will order an antimitochondrial antibody. Liver biopsy and ERCP may also be needed to make a diagnosis.
2)Stones can recur in the bile ducts many years after gall bladder surgery.
This information is presented for educational purpose sonly. Ask specific questions to your personal physician.
Well, I am no doctor but the symptoms you describe in the beginning sound like what I have. And I was diagnosed with acid reflux. Which does all those things. I take 150 mg 2x a day of Zantac. I have to watch what I eat such as stuff with alot of grease, tomato sauce like stuff, chocolate, and caffeine. My doctor told me in alot of cases it also affects the espoghaus flap where the muscle isn't shutting properly. Which can be fixed with surgery. I hope this helps some. And good luck on your quest.
Yes the Zantac has helped alot ASLONG as I stick to a diet. If I am bad. lol And have alot of chocolate, caffeine, or other stuff I am not suppose to then I get sick. I can ACTUALLY tell the difference now. Before I couldn't. I was on Prilosec at first but it gave me complications. I hope you find out what is wrong. I would hate not knowing anything. Good luck
And take care
I have been having complicatons with upperabdomen pain and pain on left side which cause upper back around bra line to have pain also . My doctor order a upper g I (UGI) and an Ultra Sound the ultra sound show a small stone present and the UGI showed I had some gastromnial problems but not an ulcer. My doctor said that the stone is to small to do any surgery and it was not life threaten and He did not suggest any special diet. I feel that this should be taken care of and that I should have been put on a special diet. What is your take on this should I be concern and seek a nother Doctor? i am 48 yrs old and I believe at this age a lot of things could come upwith women at this age as far as ilness.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.